# SDR DALA1150475503

- Difficulty date: August 28, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 83,764 hours, 34,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 23-32 EMERGENCY EXIT TRACK LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK PER B757 M/M 33-50.
